# SDR CALA2024110702806

- Difficulty date: October 31, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 68,342 hours, 29,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003043401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA3NB-05-3-6025) DOT 210-60 AFT CABIN UNDER FLOOR COMPARTMENT FR 66 STGR 41 HAS CORROSION.()
